# SDR HNAA2020121700374

- Difficulty date: November 30, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN FR 22-23 AND BETWEEN STR 12L-13L.  INSTALLED AND EDGE SEALED SERVICEABLE REPAIR DOUBLER AND FILLER ON FUSELAGE SKIN BETWEEN FR 22-23 AND BETWEEN STR 12L-13L, IAW EMB 145 SRM 53-21-01, ITEM 5, FIGURE 202 AND EO1-53-20-0440.
